MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up in clinic, the device was interrogated and there were episodes of inappropriate anti-tachycardia pacing (atp) noted.The atp was delivered for an atrial fibrillation (af) but the shock was aborted due to a return to sinus.The device was reprogrammed and the patient was stable.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7704115
Report Number2938836-2018-08829
Device Sequence Number16789309
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model NumberCD1215-36
Device Lot Number3272218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1